# SDR UPS02839666

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FLOOR SUPPORT CHANNEL CORRODED AT APPROX BL10L FS 1717     REMVOED CORROSION IAW DC8 SRM 51-1-8 AND FOUND TO BE OUT OF LIMITS I AW DC8S SRM 53-2-0 HEAT TREATED NEW CHANNEL FROM 0 TO T6 IAW TPS -10 03 FABBED CHANNEL IAW DC8 DAC DWG 5755032 ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED CHANNEL IAW DC8 SRM 51-1-20D
